Nonlinear scalar field equations involving the fractional Laplacian

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 320
  • Download : 0
In this paper we study the existence, regularity, radial symmetry and decay property of a mountain pass solution for nonlinear scalar field equations involving the fractional Laplacian under an almost optimal class of continuous nonlinearities.
Publisher
IOP PUBLISHING LTD
Issue Date
2017-04
Language
English
Article Type
Article
Citation

NONLINEARITY, v.30, no.4, pp.1659 - 1681

ISSN
0951-7715
DOI
10.1088/1361-6544/aa60b4
URI
http://hdl.handle.net/10203/223662
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0